# SDR CALA2016062800391

- Difficulty date: June 28, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 83,078 hours, 17,309 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SELECTING FL25 GOT T/E FLAP DISAGREE EICAS FL20 LANDING PERFORMED FIM 27-51-00.  NO EXISTING FAULTS NOTED.  PERFORMED SYS TEST OF T/E.  NO FAULTS LATCHED ON FSEU'S.  OPS CHECK GOOD IAW AMM 27-51-00.
